Alert archive / Arizona / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 34, NWS Phoenix, AZ

August 7, 2015Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 7, 2015, 5:08 PM MST for Pinal County, Arizona. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2015, 5:08 PM MST (00:08 UTC)
Expired
Aug 7, 2015, 5:30 PM MST
In force
22 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Pinal County, AZ

The radar

The Phoenix radar (KIWA), 33 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 0.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2015-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 424 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2015-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
424 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
2401 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

954 
WUUS55 KPSR 080008
SVRPSR
AZC021-080030-
/O.NEW.KPSR.SV.W.0034.150808T0008Z-150808T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
508 PM MST FRI AUG 7 2015

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PINAL COUNTY IN SOUTHEASTERN ARIZONA...

* UNTIL 530 PM MST

* AT 507 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
  STORM WAS LOCATED OVER BLACKWATER...OR NEAR COOLIDGE...AND MOVING
  NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FLORENCE...COOLIDGE...BLACKWATER...MAGMA AND VALLEY FARMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3290 11156 3306 11171 3320 11150 3302 11132
TIME...MOT...LOC 0007Z 234DEG 16KT 3302 11155 

$$

PI
1 follow-up statement
730 
WWUS55 KPSR 080025
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
525 PM MST FRI AUG 7 2015

AZC021-080030-
/O.CON.KPSR.SV.W.0034.000000T0000Z-150808T0030Z/
PINAL AZ-
525 PM MST FRI AUG 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MST
FOR CENTRAL PINAL COUNTY...

AT 524 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR MAGMA...OR NEAR FLORENCE...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...COOLIDGE...BLACKWATER...MAGMA AND VALLEY FARMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DEADLY LIGHTNING AND 
VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE 
LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS 
QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS 
ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE 
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3290 11156 3306 11171 3320 11150 3302 11132
TIME...MOT...LOC 0024Z 234DEG 16KT 3307 11148 

$$

PI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:15 PM MST, 1 hour 53 minutes earlier.

Area forecast discussion, Aug 7, 3:15 PM MST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
315 PM MST FRI AUG 7 2015

.UPDATE...TO AVIATION DISCUSSION...

&&

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EAST OF PHOENIX
TODAY...BUT STORM CHANCES WILL WANE ACROSS THE ENTIRE AREA THIS
WEEKEND AS DRIER AIR MOVES INTO THE AREA. A RETURN TO A MORE TYPICAL
MONSOON FLOW IS EXPECTED BY THE MIDDLE OF NEXT WEEK...ALTHOUGH STORM
CHANCES WILL REMAIN SLIGHTLY BELOW NORMAL FOR MID AUGUST.

&&

.DISCUSSION...
SKIES HAVE REMAINED MOSTLY CLEAR ACROSS SOUTHERN CALIFORNIA SINCE
BEFORE SUNRISE...AND SOME CLOUDS HAVE FILLED IN ACROSS LA PAZ AND
EASTERN YUMA COUNTY. AN EVIDENT DRY AIR MASS RESIDES ON THE EASTERN
SIDE OF THE SAN DIEGO MOUNTAINS...DEW POINT READINGS IN IMPERIAL
COUNTY ARE IN THE 20S AND 30S WHILE IN YUMA AZ THE DEWPOINT HAS
FALLEN FROM 72F EARLY THIS MORNING TO 62F EARLY THIS AFTERNOON.
LOOKING FARTHER EAST...THUNDERSTORM ACTIVITY ACROSS SOUTHERN GILA
COUNTY STARTED AS EARLY AS 11AM AND CONTINUES TO PERSIST THIS
AFTERNOON...AS EXPECTED ACROSS HIGHER TERRAIN.

A NOD TO THE HIGH RESOLUTION VERSION OF THE NAM-WRF MODEL WHICH HAD A
GOOD HANDLE ON INITIALIZATION THIS MORNING...SO FAR THE FORECAST HAS
PLAYED OUT NICELY. UNIDIRECTIONAL STEERING FLOW OUT OF THE SOUTHWEST
AND DECENT SHEAR /15-20 MPH/ PAIRED UP WITH 1.6 - 1.7 INCH OF
PRECIPITABLE WATER ARE INGREDIENTS FOR STORMS TO THE EAST THIS
AFTERNOON AND EVENING. THANKS IN PART TO THE OFF SHORE UPPER LEVEL
LOW OFF OF CALIFORNIA...DIFFLUENCE ACROSS CENTRAL AND EASTERN ARIZONA
AMONG THE UPPER LEVELS OF THE ATMOSPHERE AND DEEP MIXING WILL CREATE
STRONG DOWNDRAFT SIGNATURES AS STORMS COLLAPSE. STRONG WINDS AND
HEAVY RAIN ARE GOING TO BE THE MAJOR HAZARDS FOR THIS AFTERNOON AND
EVENINGS STORMS. SOME BLOWING DUST WILL ALSO POSE A THREAT AS STORMS
COLLAPSE OVER OPEN DESERT. ONLY MINOR EDITS TO THE FORECAST GRIDS
INCLUDING ADDING DUST THIS AFTERNOON AND SLIGHTLY INCREASING POPS.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 247 AM MST 7 AUG/....

NOT SURPRISINGLY...PERSISTENT SOUTHWESTERLY FLOW ACROSS THE AREA
THROUGH THE WEEKEND INTO EARLY NEXT WEEK WILL LEAD TO WELL BELOW
NORMAL PRECIP CHANCES ACROSS THE AREA. HARD TO JUSTIFY POPS ANYWHERE
NEAR CLIMO THIS WEEKEND. A FEW ISOLATED SHOWERS ARE POSSIBLE EAST OF
GLOBE...BUT THAT'D BE ABOUT IT.

DETERMINISTIC AND PROBABILISTIC GUIDANCE SUGGESTS A RETURN TO A MORE
TYPICAL/FAVORABLE MONSOON FLOW /EAST AND SOUTHEAST WINDS IN THE
700-300MB LAYER/ FROM TUESDAY ONWARD. THAT BEING SAID...MOISTURE
APPEARS TO BE LACKING WITH PWATS ONLY RISING TO NORMAL VALUES
/AROUND 1.25 INCHES/. WITHOUT ANY OBVIOUS TRIGGERS IN THE FLOW AND
BL MOISTURE WITHIN A FEW PERCENT OF NORMAL...IT DOESN'T APPEAR
ANYTHING MUCH HIGHER THAN CLIMO POPS ARE WARRANTED AT THIS POINT.
INHERITED FORECAST ALREADY HAD THIS IDEA AND WAS ONLY ADJUSTED
SLIGHTLY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
BROAD TS COVERAGE OVER THE MTNS ACROSS EASTERN AZ ARE SENDING STORM
OUTFLOWS AND BUILDING SCATTERED TS ACTIVITY INTO THE LOWER DESERT
ELEVATIONS. SOME ISOLATED TO SCATTERED TS COVERAGE WILL BUBBLE SOUTH
OF PHOENIX AND LIKELY PULSE UP AS STORM OUTFLOWS RUN UNDERNEATH
THEM. PRIMARY THREAT FOR THE REMAINDER OF THE EVENING WILL BE
ERRATIC WINDS AND SUDDEN SHIFTS BECAUSE OF THE STORM COVERAGE AND
THEIR ASSOCIATED WINDS. ONCE STORMS DO DEVELOP THEY ARE MOVING NE-
WARD SO ANYTHING ADDITIONAL STORMS THAT POP OVER SW MARICOPA COULD
BE DRAWN INTO THE PHX AREA THROUGH THE EVENING. SAVE FOR OUTFLOW
DRIVEN WINDS...WINDS OFF THE SFC TO MAINTAIN SOME S-SW HEADING BUT
MAY NOT BE REALIZED AT THE SFC. SCT-BKN MID LEVEL CB AND CIGS TO
LINGER INTO THE EVENING HOURS...WITH SKIES GRADUALLY CLEARING FROM
THE W-SW LATER INTO THE EVENING.

SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
DRY WESTERLY SFC FLOW WILL PERSIST ELEVATED WEST BREEZES AND SCOUR
OUT THE ELEVATED DEWPOINTS...SHUTTING OFF ANY PTNL FOR STORMS FOR
THE WESTERN TERMINALS TODAY AND INTO THE WEEKEND. SOME HIGH LEVEL
PASSING CU WILL GNLY BE THE EXTENT OF SKY COVERAGE...OTHERWISE
CONDITIONS WILL BE SKC.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
INCREASING MOISTURE INTO EARLY NEXT WEEK WILL PUSH CHANCES OF
SHOWERS AND THUNDERSTORMS INTO THE SOUTHERN AND WESTERN ARIZONA
DESERTS. MINIMUM RELATIVE HUMIDITIES OF 10 TO 20 PERCENT RANGE WILL
BE COMMON ACROSS THE DESERTS THIS WEEKEND WITH SOME IMPROVEMENT
GOING INTO EARLY NEXT WEEK. DRIEST LOCATION WILL BE SOUTHEAST
CALIFORNIA THIS WEEKEND WITH MINIMUM RH VALUES INTO THE SINGLE
DIGITS. HIGH TEMPERATURES WILL BE AROUND OR SLIGHTLY ABOVE NORMAL
THROUGH THE PERIOD. WINDS WILL BE LIGHT THROUGH MUCH OF THE PERIOD
FOLLOWING TYPICAL DIURNAL DIRECTIONS EXCEPT FOR AFTERNOON UPSLOPE
BREEZES GUSTING AT TIMES UP TO 20 MPH.

&&

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...DEWEY/LEINS
AVIATION...NOLTE
FIRE WEATHER...KUHLMAN/CB

In the hours before

Special weather statement, Aug 7, 3:19 PM MST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
319 PM MST FRI AUG 7 2015

AZZ024-028-072300-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
319 PM MST FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  PINAL AND EASTERN MARICOPA COUNTIES

UNTIL 400 PM MST

AT 317 PM MST...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS NEAR FLORENCE AND CASA GRANDE...MOVING NORTHEAST AT 15
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CASA GRANDE...FLORENCE...COOLIDGE...SUPERIOR...MARICOPA...QUEEN
CREEK...ARIZONA CITY...SAN TAN VALLEY...AND FLORENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY DENSE BLOWING DUST IS POSSIBLE.  IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3300 11217 3321 11174 3320 11160 3329 11158
      3345 11125 3322 11099 3274 11165 3273 11174
      3280 11178 3276 11205 3272 11207 3272 11214
      3268 11215 3269 11216
TIME...MOT...LOC 2217Z 235DEG 11KT 3309 11136

PI
Special weather statement, Aug 7, 4:20 PM MST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
420 PM MST FRI AUG 7 2015

AZZ023-072345-
GREATER PHOENIX AREA AZ-
420 PM MST FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN PINAL AND CENTRAL MARICOPA COUNTIES

UNTIL 445 PM MST

AT 420 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TUMBLEWEED PARK...OR NEAR GILBERT...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MESA...CHANDLER...GILBERT...EAST MESA...SUN LAKES...AND QUEEN CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY DENSE BLOWING DUST IS POSSIBLE.  IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3340 11157 3334 11159 3320 11172 3320 11183
      3325 11194 3350 11180
TIME...MOT...LOC 2320Z 213DEG 26KT 3328 11180

PI
Local storm report, Aug 7, 4:32 PM MST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
432 PM MST FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND GST     4 ESE CHANDLER          33.27N 111.81W
08/07/2015  M70 MPH          MARICOPA           AZ   AWOS

&&

EVENT NUMBER PSR1500097

MO
Special weather statement, Aug 7, 4:47 PM MST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
447 PM MST FRI AUG 7 2015

AZZ023-024-027-028-080030-
GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-SOUTHWEST MARICOPA COUNTY AZ-
447 PM MST FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN PINAL AND CENTRAL MARICOPA COUNTIES

UNTIL 530 PM MST

AT 445 PM MST...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORM OVER THE EAST VALLEY AND STRETCHING SOUTH TOWARD
MARICOPA AND CASA GRANDE...DRIFTING NORTHEAST AT 10 MPH.

LOCALIZED WIND GUSTS OF UP TO 55 MPH WILL BE POSSIBLE WITH THESE
STORMS ALONG WITH VERY HEAVY RAINFALL AND FREQUENT LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
PHOENIX...MESA...CHANDLER...SCOTTSDALE...GILBERT...TEMPE...CASA
GRANDE...APACHE JUNCTION...FOUNTAIN HILLS...PARADISE VALLEY...
LAVEEN...SUN LAKES...EAST MESA...MARICOPA...AND QUEEN CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3346 11138 3291 11161 3275 11173 3277 11175
      3276 11177 3280 11178 3279 11187 3277 11189
      3277 11195 3301 11248 3369 11197
TIME...MOT...LOC 2345Z 184DEG 21KT 3339 11179

PI
Local storm report, Aug 7, 4:49 PM MST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
449 PM MST FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HEAVY RAIN       1 SE GILBERT            33.32N 111.75W
08/07/2015  M0.50 INCH       MARICOPA           AZ   TRAINED SPOTTER

            MEASURED IN 15 MINUTES.

&&

EVENT NUMBER PSR1500098

PSR
Local storm report, Aug 7, 4:58 PM MST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
458 PM MST FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     1 NNW COOLIDGE          33.00N 111.53W
08/07/2015                   PINAL              AZ   PARK SERVICE

            3 IN. DIAMETER TREE BRANCHES BLOWN OFF.

&&

EVENT NUMBER PSR1500099

PSR

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 5:05 PM MSTSevere Thunderstorm WarningPSRMaricopa25 min
Aug 7, 5:31 PM MSTSpecial Weather StatementPSRMaricopa29 min
Aug 7, 5:34 PM MSTSpecial Weather StatementPSR41 min
Aug 7, 6:06 PM MSTSpecial Weather StatementPSRMaricopa39 min
Aug 7, 7:56 PM MSTSpecial Weather StatementPSRPinal34 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.